# SDR RAAA98E4004

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Ws 213
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 1 CHECK, FOUND RIGHT WING LOWER NR 3 PANEL CORRODED AT WS 213.  REPAIRED PER SRM 57-2-1 FIG 3, SHEETS 12 THRU 15.  M-54 NR 35.
